# SDR GTIA021279

- Difficulty date: November 24, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT NR 1 SLAT CRACKED AT LOWER SURFACE AT OUTBOARD SEAL AND SEAL FASTENERS NOT INSTALLED PROPERLY.  TRIMMED OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR.  (M)
